JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A SYMMETRIC FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 3,  2012, pp.375-379
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.3.375
 Title & Authors
ON A SYMMETRIC FUNCTIONAL EQUATION
Chung, Jae-Young;
  PDF(new window)
 Abstract
We find a general solution of the symmetric functional equation $$x+f(y+f(x))
 Keywords
symmetric functional equation;additive function;measurable function;
 Language
English
 Cited by
 References
1.
J. Aczel, J. Dhombres, Functional equations in several variables, Cambridge University Press, New York-Sydney, 1989.

2.
Nicole Brillouet-Belluot, On a symmetric functional equation in two variables, Aequationes Math. 68(2004), 10-20.

3.
M. E. Kuczma, On the mutual noncompatiablity of homogeneous analytic nonpower means, Aequationes Math. 45(1993), 300-321. crossref(new window)